Siddha medicine side effect on hair
We always chose Ayurvadic products or home products to treat any kind of problem. But some time we saw no effect with these medicines in any problem. We can’t see any effective result with these problems. We always use Ayurvadic medicine to treat many problems like hair lose problem. But some time Ayurvadic medicine can’t affect but give side effect to hair and hair lose problem can increases with that also. It’s seems so strange but it’s true. It’s not important that Ayurvadic medicine always give best result in every problem some time they also side effect and increase the problem. So it’s always important that we take these medicines very carefully and with the recqumentation of doctors. So it’s must that we take this with proper guidance and it’s also important that you have proper knowledge about this before taking this. If we take this in proper way then it will reduce the problem of hair loses and makes hair healthy and strong naturally.
Side effect of Siddha medicine on hair–we seen that many people face the problem of side effect when the take Ayurvadic medicine. It’s also important that we beware before taking this medicine. There are so many Ayurvadic medicine are available at market which cause the problem of side effect in many people because the take this without consulting to doctors. It’s a big risk if we can’t take this with proper knowledge. There are so many medicines is such like that like herbal jam chyavanprash. We take this as a tonic and for immune system support. But the main ingredient which uses to make this which is amla is can promote tooth decay. We can easily avoid this by brushing teeth twice in a day. The main common problem we face with taking Ayurvadic medicine is headaches and gastrointestinal. Some other problem face by you Ayurvadic medicine if we take this as a drug cans also cause. Some also give problem with toxicity and interactions which you take. So always be carefully while taking this medicine and always consult to doctors to take this. And if you want more knowledge then also consult with Ayurvadic practitioner and to a doctor before taking these Ayurvadic medicines and supplements.
So Ayurvadic medicine also effect body and increase the problem of hair lose and with many Ayurvadic medicine we can face the side effect of many different problem Siddha we found Pitha temperament will increase the problem of less hair by default. Siddha medicine has also so many side effects so always try to take this medicine when any preference can give to you by doctor.